# SDR CAL950458

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70755
- Make and model: Boeing 727227
- Aircraft serial: 21366
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Le
- Part time: 45,708 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .75 INCH CRACK IN RT WING FIXED LEADING EDGE ABOVE CUTOUT FOR NR 6 SLAT OUTBOARD TRACK.  THE CRACK WAS STOP DRILLED.  A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW ECRA 5762-01020.  (M)
